# SDR JJBA20220123026

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 39,563 hours, 26,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR ISLE STRIP BY SEAT 18C AND 20C IS DETACHED FROM FLOOR. RE SECURED EMERGENCY STRIP. NO DEFECTS NOTED AT THIS TIME.
